# SDR QXEA9902692

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825PH
- Make and model: Dhav DHC8102
- Aircraft serial: 213
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Ice Shield
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - TWO DEEP SCRATCHES FOUND ABOVE RIGHT ICE SHIELD.  REPAIRED IAW HORIZON AIR EA 9-53-530.
